Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On Olmezest, Natrilix and Netpure but still have high BP, feel light headed and headache. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Dear Doctor,

I am on Olmezest 20 mg - 1-0-0; Olmezest 20 mg - 0-0-1; Natrilix SR - 1-0-0; Metpure XL 12.5 mg - 0-1-0. This is for the last one week. My blood pressure is 125/75 in the mornings, but steadily rises to 150/83 by 1.30 pm and above to 161/90 by 7 pm. In spite of the medications. When the pressure is high I sometimes feel light headed and have a headache. My mother had high blood pressure and she had a stroke twice, the last time was fatal. So I am genetically prone.

The doctors have tried different combinations of Olmezest like Olmezest (20)Beta 25; Olmezest H 40 and H 20; Amlodac 5-7.5 mg; Natrilam etc. Nothing seems to work for longer than an hour or two. Hopace 5 mg 1-0-1 has no effect at all.

Could you please advise? My email id is: YYYY@YYYY
Posted Sat, 12 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 19 minutes later
Brief Answer:
Drugs and their doses need to be tailored to need

Detailed Answer:
Hi friend,
Welcome to Health Care Magic

Blood pressure usually rises in the morning – that is normal circadian rhythm
You need to follow up and tailor the drug and the dose to your needs...

First, you may step up the dose of olmezest to 40 mg .
After about 4 days, if not in range, double the dose of Metpure to 25 mg...
Natrilix should not be increased...
And so on

No change should be done without the knowledge and concurrence of your treating doctor

Take care     
Wishing all well
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor